Alert archive / Mississippi / Tornado Warnings in 2024
Tornado Warning 12, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 9, 2024, 8:24 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2024, 8:24 PM CDT (01:24 UTC)
- Expired
- Apr 9, 2024, 8:58 PM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 36 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:27 PM CDT | TSTM WND DMG | 2 Nw Oakley, MS | Trees and lines down on Bill Downing Rd, possible tornado. |
| Apr 9, 9:00 PM CDT | TSTM WND DMG | 2 Nne Le Fleurs Bluff, MS | Multiple trees down and damage to a roof in the Sheffield area of Jackson. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
781
WFUS54 KJAN 100124
TORJAN
MSC049-121-100230-
/O.NEW.KJAN.TO.W.0012.240410T0124Z-240410T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
824 PM CDT Tue Apr 9 2024
The National Weather Service in Jackson has issued a
* Tornado Warning for...
West central Rankin County in central Mississippi...
Central Hinds County in central Mississippi...
* Until 930 PM CDT.
* At 824 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Learned, or 8 miles west of Raymond, moving east
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jackson and Raymond around 830 PM CDT.
Clinton around 835 PM CDT.
Richland around 850 PM CDT.
Pearl and Flowood around 855 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3220 9059 3231 9060 3239 9004 3221 9001
TIME...MOT...LOC 0124Z 263DEG 32KT 3223 9056
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF4 follow-up statements
858
WWUS54 KJAN 100133
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
833 PM CDT Tue Apr 9 2024
MSC049-121-100230-
/O.CON.KJAN.TO.W.0012.000000T0000Z-240410T0230Z/
Rankin MS-Hinds MS-
833 PM CDT Tue Apr 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WEST
CENTRAL RANKIN AND CENTRAL HINDS COUNTIES...
At 833 PM CDT, a confirmed tornado was located over Raymond, moving
east at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Jackson and Clinton around 840 PM CDT.
Richland around 845 PM CDT.
Pearl and Flowood around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3221 9048 3233 9049 3239 9004 3221 9001
TIME...MOT...LOC 0133Z 259DEG 40KT 3226 9044
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
NF919
WWUS54 KJAN 100144
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
844 PM CDT Tue Apr 9 2024
MSC049-121-100230-
/O.CON.KJAN.TO.W.0012.000000T0000Z-240410T0230Z/
Rankin MS-Hinds MS-
844 PM CDT Tue Apr 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WEST
CENTRAL RANKIN AND EAST CENTRAL HINDS COUNTIES...
At 843 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Raymond, moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jackson and Richland around 850 PM CDT.
Pearl and Flowood around 855 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3221 9040 3232 9038 3239 9004 3221 9001
TIME...MOT...LOC 0143Z 265DEG 31KT 3226 9033
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
NF826
WWUS54 KJAN 100152
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
852 PM CDT Tue Apr 9 2024
MSC049-121-100230-
/O.CON.KJAN.TO.W.0012.000000T0000Z-240410T0230Z/
Rankin MS-Hinds MS-
852 PM CDT Tue Apr 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WEST
CENTRAL RANKIN AND EAST CENTRAL HINDS COUNTIES...
At 852 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Byram, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jackson, Pearl, Flowood, and Richland around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3222 9029 3231 9028 3236 9004 3221 9001
TIME...MOT...LOC 0152Z 271DEG 28KT 3225 9026
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
NF766 WWUS54 KJAN 100158 SVSJAN Severe Weather Statement National Weather Service Jackson MS 858 PM CDT Tue Apr 9 2024 MSC049-121-100207- /O.CAN.KJAN.TO.W.0012.000000T0000Z-240410T0230Z/ Rankin MS-Hinds MS- 858 PM CDT Tue Apr 9 2024 ...THE TORNADO WARNING FOR WEST CENTRAL RANKIN AND EAST CENTRAL HINDS COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. Heavy rain is still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until midnight CDT for central Mississippi. Remember, a Severe Thunderstorm Warning still remains in effect for portions of Hinds County until 9 PM CDT. && LAT...LON 3222 9029 3231 9028 3236 9004 3221 9001 TIME...MOT...LOC 0156Z 263DEG 32KT 3226 9020 $$ NF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 9, 3:36 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 9, 3:36 PM CDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
336 PM CDT Tue Apr 9 2024
...New DISCUSSION, AVIATION...
.DISCUSSION...
Issued at 323 PM CDT Tue Apr 9 2024
Busy near term with ongoing/unfolding flooding and severe weather
event. For an overall perspective, confidence in seeing flash
flooding across more locations is high while seeing severe weather
is more medium, but is really dependent on location ad the
position of the cold pool boundary. Southern areas is where
confidence in severe exists, while it becomes much less so as you
get along and north if I-20. Below is a break down of threats and
expectations.
Flash and River Flooding: Our NW areas are primed now from seeing 2-
5 inches over the past 24hrs. The next round is heading eastward
from NE Tx and will impact the W/NW and N-central areas tonight.
Efficient rain processes will exist with high quality moisture
advecting northward. Hi-res guidance has some variability on
specific locations and additional totals, but feel our current area
we have highlighted fits well and is where an additional 3-7 inches
is most likely through mid-day Wed. As noted earlier, we added the
SE portion of the FF Watch for Wed. This area has less duration, but
has greater potential to see high end to extreme precip rates with
the MCS. So the southern 3rd looks to see a quick 2-4 inches.
Overall, confidence in flooding is high. As we have been messaging,
there's also potential for higher end type flooding (significant)
where areas see the greatest accumulations and high rain rates.
Severe Threat: Potent weather system will be driving this potential
event and there looks to be a solid combination of elements to
support a robust type event. However, the details matter and there's
uncertainty in the details, thus confidence is more in the medium
range. Before we get to Wednesday, there's a threat for this
evening. Currently, a MCS is organizing in NE Tx and will evolve
eastward along the I-20 corridor. Damaging winds are the primary
threat with some tornado potential as well. Hail is a low
probability, but the more E it gets, hail chances lower. This will
serve to establish a boundary over the area which will have BIG
implications on storm evolution Wed. There's a decent signal in the
hi-res guidance for a MCS to evolve and push through the area
starting roughly 9am Wed and moving eastward through 5pm. The signal
is mainly for the south half of the forecast area as a qlcs type MCS
looks to move through. They key feature will be a cold pool boundary
that will get established from this evening/overnight storms. While
there remains some differences in position of the boundary, the
scenario of a more south boundary is favored. With strong forcing
and increasing divergence/lift, a surface low will deepen across the
area. This will serve to increase the wind shear and support
damaging winds and tornadoes. While a strong tornado is possible, it
is a lower probability due to instability issues. Greatest
confidence in the severe is the southern 3rd with a quickly
decreasing potential as you go northward to along and N of I-20. Due
to this and with coordination with WFO Memphis, we lowered the
threat levels across the north due to lower potential and low
confidence in severe.
Gradient winds: On final element to touch on, with the evolving MCS
Wed, there's been a signal for a "wake low" feature as the back edge
of the precip pushes east during the afternoon. These features are
very hard to predict, but a signal for one has been showing up. If
it does materialize, areas mostly N of I-20 could see a 1-2 hr
window where E or NE winds blow from 30-50 mph. /CME/
Friday through Monday: Overall, weather impacts will be
negligible in the longer range portion of the forecast. Dry and
subsident northwest flow and surface high pressure will bring
continued dry weather with seasonable temperatures as we finish up
the week and head into the weekend. By Sunday, we should see
ridging aloft result in a warmer weather regime with temperatures
getting back above normal. Most global model guidance indicate a
shortwave trough will begin to approach the region early next
week, so rain chances and breezier conditions will begin to return
by Monday. /EC/
&&
.AVIATION...
(18Z TAFS)
Issued at 323 PM CDT Tue Apr 9 2024
MVFR to VFR conditions are in place now, but look for that to
lower as rain/storms move in again from the west by 00z and linger
this evening. Rain area will be mostly NW overnight, but look for
IFR conditions to develop later in the night. Focus will be on
storms and restricted conditions from that. Next TAF issuance will
work more on the timing for storms in the official TAF. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 65 75 56 69 / 60 100 60 10
Meridian 62 75 57 70 / 30 100 80 10
Vicksburg 65 76 55 72 / 90 100 40 10
Hattiesburg 66 77 58 73 / 10 100 50 0
Natchez 65 77 55 72 / 60 100 20 0
Greenville 65 71 55 69 / 90 100 60 10
Greenwood 64 73 55 68 / 80 100 80 20
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Wednesday evening for MSZ018-019-025>045-
047>050-053-054-059-060.
Flood Watch from Wednesday morning through Wednesday evening for
MSZ046-051-052-055>058-061>066-072>074.
LA...Flood Watch through Wednesday evening for LAZ007>009-015-016-
023>026.
AR...Flood Watch through Wednesday evening for ARZ074-075.
&&
CME/EC/In the hours before
Special weather statement, Apr 9, 7:04 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
704 PM CDT Tue Apr 9 2024
LAZ015-023>025-100030-
Tensas LA-Richland LA-Catahoula LA-Franklin LA-
704 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT TENSAS...NORTHEASTERN
CATAHOULA...SOUTH CENTRAL RICHLAND AND FRANKLIN PARISHES THROUGH 730
PM CDT...
At 704 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jigger, or near Winnsboro, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Winnsboro, Wisner, and Gilbert around 710 PM CDT.
Newlight around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Louisiana.
&&
LAT...LON 3197 9189 3208 9191 3209 9187 3217 9191
3226 9190 3225 9151 3221 9155 3220 9150
3224 9112 3215 9117 3213 9107 3205 9108
3205 9110 3208 9114 3206 9116 3201 9108
3198 9117 3192 9118 3187 9124 3189 9193
TIME...MOT...LOC 0004Z 268DEG 46KT 3207 9174
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
NFSpecial weather statement, Apr 9, 7:26 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
726 PM CDT Tue Apr 9 2024
MSZ040>042-047-100100-
Sharkey MS-Warren MS-Yazoo MS-Issaquena MS-
726 PM CDT Tue Apr 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL WARREN...WEST
CENTRAL YAZOO...SOUTHEASTERN ISSAQUENA AND SOUTHEASTERN SHARKEY
COUNTIES THROUGH 800 PM CDT...
At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Valley Park, or 17 miles north of Vicksburg, moving northeast at 50
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Valley Park around 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Mississippi.
&&
LAT...LON 3246 9080 3256 9094 3283 9074 3269 9050
TIME...MOT...LOC 0026Z 219DEG 44KT 3258 9084
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
NFLocal storm report, Apr 9, 8:07 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
807 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Tstm Wnd Dmg Tallulah 32.41N 91.19W
04/09/2024 Madison LA Law Enforcement
Numerous trees down around town, several
power lines down. Gas station awning blown
off.
&&
CELocal storm report, Apr 9, 8:10 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
810 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Tstm Wnd Gst 1 N Mound 32.36N 91.03W
04/09/2024 M56 MPH Madison LA Official NWS Obs
TVR measured 49 kts.
&&
CELocal storm report, Apr 9, 8:18 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
818 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg 1 N Rayville 32.48N 91.76W
04/09/2024 Richland LA Law Enforcement
Trees and line down around Rayville, also on
Davis Lake Road.
&&
CELocal storm report, Apr 9, 8:19 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
819 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM Tstm Wnd Dmg 1 NW Start 32.49N 91.87W
04/09/2024 Richland LA Law Enforcement
A few trees down on Crew Lake Road and
Collins Road.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:26 PM CDT | Special Weather Statement | JAN | Issaquena | 34 min |
| Apr 9, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 60 min |
| Apr 9, 7:52 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 24 min |
| Apr 9, 8:03 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren, Washington | 3 hr |
| Apr 9, 8:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 40 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 39 min |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 60 min |
| Apr 9, 9:47 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Scott | 43 min |
| Apr 9, 9:52 PM CDT | Special Weather Statement | JAN | Rankin | 23 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 52 min |
| Apr 9, 10:36 PM CDT | Special Weather Statement | JAN | Newton | 54 min |
| Apr 9, 10:42 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 41 min |
| Apr 9, 10:58 PM CDT | Special Weather Statement | JAN | Kemper | 47 min |
| Apr 10, 12:40 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 10 hr |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 12 hr |
| Apr 10, 2:35 AM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 10, 2:59 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 10 hr |
| Apr 10, 3:38 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Yazoo | 10 hr |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Madison, Warren, Yazoo | 77 min |
| Apr 10, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 50 min |
| Apr 10, 4:53 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 32 min |
| Apr 10, 8:04 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Holmes and 4 more | 8 hr |
| Apr 10, 9:00 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lawrence, Lincoln | 60 min |
| Apr 10, 9:27 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 49 min |
| Apr 10, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 53 min |
| Apr 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 64 min |
| Apr 10, 10:08 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 5 hr |
| Apr 10, 10:23 AM CDT | River Flood Warning | JAN | Simpson | 10 hr |
| Apr 10, 10:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Apr 10, 10:54 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 10, 10:56 AM CDT | Special Weather Statement | JAN | Hinds, Madison | 94 min |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Yazoo | 15 days |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Humphreys | 10 hr |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Leflore | 10 hr |
| Apr 10, 12:54 PM CDT | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Leake, Madison, Neshoba and 4 more | 51 min |
| Apr 10, 1:39 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Kemper and 7 more | 81 min |
| Apr 10, 2:42 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Claiborne, Hinds, Holmes, Humphreys and 6 more | 8 hr |
| Apr 10, 3:13 PM CDT | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 28 hr |
Nearby
Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.